On the Covariants of a System of Quantics
Mathematische Annalen, Tome 41 (1893), pp. 469-490
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1893__41_157626,
author = {W.E. Story},
title = {On the {Covariants} of a {System} of {Quantics}},
journal = {Mathematische Annalen},
pages = {469--490},
year = {1893},
volume = {41},
zbl = {25.0176.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1893__41_157626/}
}
W.E. Story. On the Covariants of a System of Quantics. Mathematische Annalen, Tome 41 (1893), pp. 469-490. http://geodesic.mathdoc.fr/item/MAN_1893__41_157626/